# SDR K11A2016080372201

- Difficulty date: July 7, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N722CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20948
- Aircraft time: 59,105 hours, 37,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WW STA 950, LBL 67, AFT OTBD CORNER OF WHEEL WELL PRESSURE DECK SUPPORT CORRODED.
